# SDR DALA1170690965

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 57,497 hours, 42,787 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 23D IN THE CABIN, WAS INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE AT THE CONNECTOR AND RE-PINNED IT.  THE SYSTEM RETURNED TO NORMAL OPERATION.
